RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences, 1917, Volume 11, Issue 16, Pages 1347–1378 (Mi izv6119)  

This article is cited in 2 scientific papers (total in 2 papers)

Nouvelle méthode pour obtenir les expressions asymptotiques des fonctions numériques

I. M. Vinogradov



Bibliographic databases:

Citation: I. M. Vinogradov, “Nouvelle méthode pour obtenir les expressions asymptotiques des fonctions numériques”, Bulletin de l'Académie des Sciences, 11:16 (1917), 1347–1378

Citation in format AMSBIB
\Bibitem{Vin17}
\by I.~M.~Vinogradov
\paper Nouvelle m\'ethode pour obtenir les expressions asymptotiques des fonctions num\'eriques
\jour Bulletin de l'Acad{\'e}mie des Sciences
\yr 1917
\vol 11
\issue 16
\pages 1347--1378
\mathnet{http://mi.mathnet.ru/izv6119}
\zmath{https://zbmath.org/?q=an:48.1353.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv6119
  • http://mi.mathnet.ru/eng/izv/v11/i16/p1347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Fractional parts of functions of a special form”, Izv. Math., 59:4 (1995), 721–740  mathnet  crossref  mathscinet  zmath  isi
    2. M. P. Mineev, V. N. Chubarikov, “I.M. Vinogradov's method in number theory and its current development”, Proc. Steklov Inst. Math., 296 (2017), 1–17  mathnet  crossref  crossref  mathscinet  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:159

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020